# SDR UALA2010041401256

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 37,802 hours, 4,662 cycles
- Engine: Pwa PW4090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2F PANEL NEAR FLOOR WILL NOT CLOSE CAUSING TRIPPING HAZARD.  REPLACED VELCRO TAPE, OPS CHECKED GOOD.
